Hamilton’s Principle with Variable Order Fractional Derivatives
Data(s) |
14/06/2012
14/06/2012
2011
|
---|---|
Resumo |
MSC 2010: 26A33, 70H25, 46F12, 34K37 Dedicated to 80-th birthday of Prof. Rudolf Gorenflo We propose a generalization of Hamilton’s principle in which the minimization is performed with respect to the admissible functions and the order of the derivation. The Euler–Lagrange equations for such minimization are derived. They generalize the classical Euler-Lagrange equation. Also, a new variational problem is formulated in the case when the order of the derivative is defined through a constitutive equation. Necessary conditions for the existence of the minimizer are obtained. They imply various known results in a special cases. |
Identificador |
Fractional Calculus and Applied Analysis, Vol. 14, No 1, (2011), 94p-109p 1311-0454 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Variable Order Fractional Derivative #Variational Principle of Hamilton’s Type |
Tipo |
Article |